# SDR UALA2011111406209

- Difficulty date: November 14, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 88,555 hours, 10,739 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Defective
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ECONOMY GALLEY NEW TECH PLUG N44 SPARKED WHEN FLIGHT ATTENDANT TRIED TO PLUG IT IN.  INOP CART REPLACED, BEZEL ON CONNECTOR ORIENTATION CORRECTED.
